# SDR DALA2024051605271

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 26,559 hours, 9,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5740761) ROW 28-32 SEAT MOUNTED EMERGENCY LIGHTS INOP. FOUND BAD FUSE IN POWER SUPPLY M2627. REPLACED FUSE PER B737 WDM 33-51-11 CHECKS GOOD.
